# SDR UIEA2018073001589

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 82,004 hours, 13,167 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: 30853085
- Condition: Blown
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

OTHER AIRCRAFT REPORTED WE BLEW TIRE ON T/O. RETURNED TO JFK. STATUS MSG, BRAKE LIMITER, ANTI SKID ASSOCIATED WITH BLOWN TIRE. TIRE REMOVED AND REPLACED IAW AMM 32-49-00.
